Approximately two weeks ago, I had BV which caused me to have a Yeast Infection due to the antibiotics. I took the Diflucan but it did not clear the Yeast Infection fully. I came on my cycle while taking the pills which further irritated me. I decided to purchase Monistat to clear the Yeast Infection but I decided to have sex with my boyfriend which was a little painful especially when I had to urinate afterwards, so I decided to purchase Monistat again...I dont a smell or discharge but my inner vulva feels some discomfort. I always feel moist down there although there is no discharge that I can see...When I urinate it doesnt burn so I am unsure of what I could have??? I went online to research my symptoms which came back as Bacteria Vaginosis or Trichomonas. I do understand some symptoms are not always present that is why I am unsure if I have BV or Trich. Please help! I welcome informative insight on my issue. I have an upcoming GYN appointment with my physician next week.
It's normal to get the white chunkies after treating with metrogel for bv , if that's what you used. I advise not treating for yeast but to wait a few days to see if it clears up.
at this point I don't recommend any more otc yeast treatments. wait and follow up properly with your gyn next week and get retested again for vaginitis.
did you and your bf get full std testing prior to starting to have sex? do you use condoms? did you check to make sure that herpes testing was included as part of your std testing ( just covering the bases with that question, not saying it sounds like you have herpes )?
I didnt use metrogel for BV my doctor prescribed me Metronidazole and Diflucan. As of right now, I dont see any discharge but I feel a little discomfort around the vulva and vaginal lips--but I dont know if I making myself to think of my discomfort or if I actually have a level of discomfort. When I did look inside my vulva area I saw a milky texture (slimy, very thin, white) discharge but no smell. For the past 2-3 weeks Ive been feeling extremely moist in my vaginal area but I dont know if it is related to the yeast infection or BV or is it because I am currently ovulating. I am not going to use anything until I go to the doctor this week...This time last year I went through the same thing of reoccurring discharge and BV--dont know why?
My boyfriend and I have not been tested for STD's recently. Do you think from my symptoms I can have Trich or HPV that causes cervical cancer although I did get the Gardasil shot? No, we dont use condoms since we are in an exclusive relationship for many years.
In regards to my Herpes test, I did speak with my physician and he stated that I am clear and free of Herpes (relieved). HE further stated that since I have three autoimmune diseases (Lupus, Raynaud's and Colitis) it is highly likely that some tests will come back as a false positive.
What do you advise or suggest besides the obvious i.e. seek medical advice?
you shouldn't have sex while treating for vaginitis. it can prolong the infection. You tend not to pass yeast and bv back and forth in a couple but the ph of the semen can cause your ph to alter and not clear it up.
no, your symptoms do not sound like hpv going on.
if you weren't tested for herpes, you have no idea of your status. The vast majority of people who have herpes, either hsv1 or hsv2, have no idea they are infected. It's an important thing to cover with your partners.
just use a wash cloth and squeeze lukewarm or cool water over your genital area as needed at this point until you've been seen and had proper testing done for vagintis again. no sex at this point either.
I'll assume I prolong the treatment of BV by having sex(stupid me). I haven't been tested from HSV since last June; therefore, an annual check up is due. I do plan on getting a full STD check including HSV and HIV this week which i hate but know it is necessary. As mentioned, I have no signs of Trich but that doesn't mean anything...I may still have BV since I interupted the treatment. I'll keep you posted on the results...Thanks again on the advice.
Just got my results back from the doctor...My GYN told me I have BV and Yeast Infection so she prescribed me Metronidazale and Diflucan. I did take a seven panel STD test including HIV and all my test came back negative. Thank you for the advice and support!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.